# SDR DLL14972725

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Comparator
- Part number: 472085119M
- Condition: Failed
- Location: Le Slats
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLATS LOCKED OUT AFTER T/O, SLATS WOULD NOT RETRACT.  REPLACED SLAT COMPARATOR MONITOR.
